On Manin's conjecture for singular del Pezzo surfaces of degree four, II

R de la Bretèche, TD Browning

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)

Abstract

This paper establishes the Manin conjecture for a certain non-split singular del Pezzo surface of degree four, via an analysis of the corresponding height zeta function. An interesting feature of the proof is that it does not use the universal torsor above the minimal desingularisation of the surface.
Translated title of the contributionOn Manin's conjecture for singular del Pezzo surfaces of degree four, II
Original languageEnglish
Pages (from-to)579 - 605
Number of pages27
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume143 (3)
DOIs
Publication statusPublished - Nov 2007

Bibliographical note

Publisher: Cambridge University Press
Other: arXiv:math/0502510

Fingerprint Dive into the research topics of 'On Manin's conjecture for singular del Pezzo surfaces of degree four, II'. Together they form a unique fingerprint.

  • Cite this